# SDR UALA2012030501379

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 58,058 hours, 21,675 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SOFT IN AISLE BETWEEN ROW 35 & 36 BY FLIGHT ATTENDANT.   AREA MEASURES 18' X 18' BETWEEN FRAME 61 AND 62.  REPLACED CABIN FLOOR PANEL.
